Hokkaido Mathematical Journal

Strongly almost $(w, \lambda)$-summable sequences defined by Orlicz functions

Rifat ÇOLAK, Mikail ET, and Eberhard MALKOWSKY

Full-text: Open access

Abstract

The purpose of this paper is to introduce the spaces of sequences that are strongly almost $(w, \lambda)$-summable with respect to an Orlicz function. We give some relations related to these sequence spaces. It is also shown if a sequence is strongly $(w, \lambda)$-summable with respect to an Orlicz function, then it is $\bar{S}_{\lambda}$-statistically convergent.

Article information

Source
Hokkaido Math. J., Volume 34, Number 2 (2005), 265-276.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766222

Digital Object Identifier
doi:10.14492/hokmj/1285766222

Mathematical Reviews number (MathSciNet)
MR2158997

Zentralblatt MATH identifier
1099.46004

Subjects
Primary: 40C05: Matrix methods
Secondary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45] 40A05: Convergence and divergence of series and sequences

Keywords
$(V,\lambda)$-summability statistical convergence Orlicz function

Citation

ÇOLAK, Rifat; ET, Mikail; MALKOWSKY, Eberhard. Strongly almost $(w, \lambda)$-summable sequences defined by Orlicz functions. Hokkaido Math. J. 34 (2005), no. 2, 265--276. doi:10.14492/hokmj/1285766222. https://projecteuclid.org/euclid.hokmj/1285766222


Export citation